# SDR F3LA201909060104

- Difficulty date: August 15, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 01781
- Aircraft time: 64,166 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: DS347209000300
- Condition: Corroded
- Location: Fuselage
- Part time: 64,166 hours, 27,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R# 2513N208 AFT CABIN, LONGITUDINAL FLOORBEAM, -Y765, FR68, CORROSION ACROSS TOP FLANGE UPR SURFACE.
CORRECTIVE ACTION: REMOVED AND REPLACED FLOORBEAM -Y765 FR68 IAW SRM 51-72-11-911-002, 53-00-14-283-002, 51-44-11.
